# SDR CALA2012080600497

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 29,034 hours, 2,625 cycles
- Engine: Ge GE9090B
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 253303
- Part serial: 01937
- Condition: Inoperative
- Location: Galley
- Part time: 48,273 hours, 6,492 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR AT AFT GALLEY.  GALLEY POWER SWITCH TURNED OFF AND CIRCUIT BREAKERS PULLED.  ODOR DISSAPATED, FOUND AFT GALLEY CHILLER B CIRCUIT BREAKER TRIPPED.  R & R CHILLER  IAW MM 25-3 3-03.  OPS CHECKED GOOD.
